Alert archive / California / High Wind Warnings in 2007
High Wind Warning 1, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Jan 4, 2007, 2:48 PM PST. It took effect at Jan 4, 2007, 4:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2007, 2:48 PM PST (22:48 UTC)
- In effect from
- Jan 4, 2007, 4:00 PM PST
- Expired
- Jan 5, 2007, 8:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 042248 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 248 PM PST THU JAN 4 2007 CAZ095-098-099-050700- /O.UPG.KHNX.WI.Y.0001.000000T0000Z-070105T1000Z/ /O.NEW.KHNX.HW.W.0001.070105T0000Z-070105T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 248 PM PST THU JAN 4 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT... ...WIND ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS AND DESERT...WHICH IS IN EFFECT UNTIL 8 AM PST FRIDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG FRONTAL SYSTEM CONTINUES TO MOVE ACROSS CENTRAL CALIFORNIA AND BY THIS EVENING, THE FRONT WILL MOVE ACROSS KERN COUNTY. STRONG AND POSSIBLY DAMAGING WINDS ARE EXPECTED LATER THIS AFTERNOON AND ESPECIALLY OVERNIGHT TONIGHT THROUGH FRIDAY MORNING AS A DEEPENING LOW PRESSURE AREA TO THE EAST, COMBINES WITH A STRONG JET STREAM ALOFT. WEST TO NORTHWEST WINDS WILL INCREASE TO THE 30 TO 45 MPH RANGE OVER MUCH OF THE AREA, AND WIND GUSTS TO OVER 70 MPH ARE LIKELY IN WIND FAVORED AREAS SUCH AS THE TEHACHAPI PASS...THE MOJAVE VICINITY AND LOCATIONS ALONG U.S 395 FROM RED ROCK CANYON TO PEARSONVILLE. STRONG WINDS MAY ALSO AFFECT THE GRAPEVINE REGION. EARLY FRIDAY, THE WINDS WILL SHIFT TO THE NORTH AND THE STRONGEST WINDS WILL OCCUR OVER THE EL PASO MOUNTAINS, RED ROCK CANYON AND OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST SIERRA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14... 58 AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE. USE EXTRA CAUTION OR AVOID TRAVEL ON THESE ROADS UNTIL THE WIND SUBSIDES ON FRIDAY. $$ DUDLEY WEATHER.GOV/HANFORD
3 follow-up statements
000 WWUS76 KHNX 050242 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 642 PM PST THU JAN 4 2007 CAZ095-098-099-051300- /O.CON.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 642 PM PST THU JAN 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT.... A STRONG FRONTAL SYSTEM IS MOVING ACROSS KERN COUNTY...STRONG AND POSSIBLY DAMAGING WINDS ARE EXPECTED OVERNIGHT TONIGHT THROUGH FRIDAY MORNING AS A DEEPENING LOW PRESSURE AREA TO THE EAST... COMBINES WITH A STRONG JET STREAM ALOFT. WEST TO NORTHWEST WINDS WILL INCREASE TO THE 30 TO 45 MPH RANGE OVER MUCH OF THE AREA... AND WIND GUSTS TO OVER 70 MPH ARE LIKELY IN WIND FAVORED AREAS SUCH AS THE TEHACHAPI PASS...THE MOJAVE VICINITY AND LOCATIONS ALONG U.S 395 FROM RED ROCK CANYON TO PEARSONVILLE. STRONG WINDS MAY ALSO AFFECT THE GRAPEVINE REGION ALONG INTERSTATE 5. EARLY FRIDAY... THE WINDS WILL SHIFT TO THE NORTH AND THE STRONGEST WINDS WILL OCCUR OVER THE EL PASO MOUNTAINS... RED ROCK CANYON AND OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST SIERRA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14... 58 AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE AND ALONG I-5 THROUGH THE GRAPEVINE. USE EXTRA CAUTION OR AVOID TRAVEL ON THESE ROADS UNTIL THE WIND SUBSIDES ON FRIDAY MORNING. $$ WEATHER.GOV/HANFORD
000 WWUS76 KHNX 051229 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 429 AM PST FRI JAN 5 2007 CAZ095-098-099-051600- /O.CON.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 429 AM PST FRI JAN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERT... A HIGH WIND WARNING REMAINS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT UNTIL 8 AM PST THIS MORNING. A FRONTAL SYSTEM MOVING ACROSS KERN COUNTY WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS THIS MORNING ACROSS THE KERN COUNTY MOUNTAINS AND DESERT. WEST TO NORTHWEST WINDS IN THE 30 TO 45 MPH RANGE WILL OCCUR OVER PORTIONS OF THE AREA EARLY THIS MORNING...WITH WIND GUSTS TO OVER 70 MPH POSSIBLE IN WIND FAVORED AREAS SUCH AS THE TEHACHAPI PASS...THE MOJAVE VICINITY AND LOCATIONS ALONG U.S 395 FROM RED ROCK CANYON TO PEARSONVILLE. STRONG WINDS MAY ALSO AFFECT THE GRAPEVINE REGION ALONG INTERSTATE 5. THE WINDS WILL SHIFT TO THE NORTH DURING THE MORNING AND THE STRONGEST WINDS WILL AFFECT THE EL PASO MOUNTAINS...RED ROCK CANYON AND OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST SIERRA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14... 58 AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE AND ALONG I-5 THROUGH THE GRAPEVINE. USE EXTRA CAUTION OR AVOID TRAVEL ON THESE ROADS UNTIL THE WIND SUBSIDES ON FRIDAY MORNING. $$ WEATHER.GOV/HANFORD CAZ089>092-051600- /O.NEW.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 429 AM PST FRI JAN 5 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING. AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING LASTING FROM 4 TO 8 HOURS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WEATHER.GOV/HANFORD JEB
000 WWUS76 KHNX 051612 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 812 AM PST FRI JAN 5 2007 CAZ098-099-060000- /O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ /O.NEW.KHNX.WI.Y.0002.070105T1612Z-070106T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 812 AM PST FRI JAN 5 2007 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEATHER.GOV/HANFORD CAZ095-051715- /O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ KERN COUNTY MOUNTAINS- 812 AM PST FRI JAN 5 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED THIS MORNING ACROSS THE REGION. HOWEVER... LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS AFTERNOON. $$ WEATHER.GOV/HANFORD CAZ089>092-060015- /O.CON.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 812 AM PST FRI JAN 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING. AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING LASTING FROM 4 TO 8 HOURS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 4, 2:43 PM PST, 5 minutes earlier.
Area forecast discussion, Jan 4, 2:43 PM PST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 243 PM PST THU JAN 4 2007 .SHORT TERM...PRECIPITATION CONTINUES TO SPREAD ACROSS THE DISTRICT THIS AFTERNOON AHEAD OF A POSITIVE TILT TROF MOVING INTO NORTHERN CALIFORNIA. WATER VAPOR AND RUC80 UPPER AIR ANALYSIS PLACES THE TROF AXIS NEAR NEAR EUREKA AND STILL MOVING SOUTHEAST. AHEAD OF THE TROF...250MB WIND ANALYSIS NOW HAS +100KTS SPEEDS OVER THE NORTHERN PORTIONS OF THE DISTRICT WITH +150KTS JET MAX OVER THE SOUTHERN SACRAMENTO VALLEY. CURRENT TREND IS TO CONTINUE MOVING THE JET CORE SOUTH AND OVER CENTRAL CALIFORNIA LATER TODAY. WITH THE PRECIP ALREADY OCCURRING...THE JET MAX WILL PROVIDE MORE LIFT TO FURTHER INCREASE THE PRECIP RATES OVER THE SIERRA NEVADA RANGE. THEREFORE...WILL MAINTAIN THE CURRENT WINTER STORM WARNING AND SNOW ADVISORY FOR THE SIERRA NEVADA RANGE FROM NORTH TO SOUTH...RESPECTIVELY. IN ADDITION TO THE PRECIP TODAY...THE TROF PASSAGE...JET MAX AND INFLUX OF COLD AIR TO THE NORTH WILL TIGHTEN THE SURFACE PRESSURE GRADIENT FROM SFO THE LAS. MODELS PLACE THE GRADIENT AT NEAR 15MB BY 400 PM PST AND CONTINUE RISING TO NEAR 20MB BY 1000 PM PST. WHILE WINDS HAVE ALREADY INCREASE THIS AFTERNOON...WILL SEE FURTHER WIND SPEEDS INCREASE THIS EVENING. WINDS IN THE KERN MOUNTAINS AND DESERTS SHOULD REACH WARNING CRITERIA EARLY THIS EVENING AND CONTINUE THROUGH THE NIGHT. THEREFORE...THE WIND ADVISORY HAS BEEN UPGRADED TO A HIGH WIND WARNING AND REMAIN IN EFFECT THROUGH 8 AM PST FRIDAY. AFTERWARD...FRIDAY WILL SEE CLEARING SKIES WITH LOCALLY WINDY CONDITIONS AS THE TROF AXIS MOVES EAST OF THE DISTRICT. A HIGH PRESSURE RIDGE WILL REGAIN CONTROL OF THE REGION AND ALLOW FOR A DRY WEEKEND. YET...COLD AIR BEHIND THE TROF WILL ALLOW FOR THE RETURN OF FROST. IN ADDITION...THE INFLUX OF MOISTURE WILL INCREASE THE POTENTIAL FOR DENSE NIGHT AND MORNING FOG. THESE CONDITIONS WILL PERSIST THROUGH THE SHORT TERM PERIOD AS THE RIDGE DOMINATES THE REGION. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...LITTLE CHANGE IN THE FORECAST MODELS DURING THE PERIOD AS THE PROGS CONTINUE TO SHOW A VERY STRONG HIGH PRESSURE SYSTEM ANCHORED OFF OF SOUTHERN CALIFORNIA SUNDAY NIGHT THROUGH TUESDAY. BY WEDNESDAY BOTH THE GFS AND EUROPEAN MODELS SHIFT THE HIGH BACK TO THE WEST AND TURN THE FLOW ALOFT TO THE NORTHWEST AS A LOW DIGS INTO NORTHWEST CANADA. BY WEDNESDAY AND THURSDAY THESE MODELS NOW HAVE THE CANADIAN LOW MOVING INTO THE NORTHERN ROCKIES. THIS POSITIONING WILL KEEP THE AREA DRY. UNDER THE STRONG RIDGE, IT APPEARS THE SAN JOAQUIN VALLEY WILL EXPERIENCE A WIDESPREAD FOG-TO-STRATUS PERIOD BEGINNING SUNDAY NIGHT WITH THE FOG AND THEN AS THE INVERSION HEIGHT INCREASES, A LOW STRATUS REGIME SHOULD OCCUR. I HAVE INCREASED THE COVERAGE OF THE CLOUDS AND ASSOCIATED LOWER TEMPERATURES EACH DAY FROM MONDAY THROUGH WEDNESDAY. BY THURSDAY, WITH THE PROGGED LOW APPROACHING, WILL KEEP A BROAD BRUSH SLIGHT CHANCE POPS IN PLACE. .AVIATION...AREAS OF MVFR WITH LOCAL IFR VISIBILITIES IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY THROUGH 02Z IN RAIN AND MIST. AFTER 02Z GENERALLY IMPROVING CONDITIONS TO MVFR AND TO VFR BY 08Z AS SKIES CLEAR. OVER THE ADJACENT SIERRA AND KERN COUNTY MOUNTAINS WIDESPREAD MOUNTAIN OBSCURATION AND STRONG WIND SHEAR THROUGH 15Z ON FRIDAY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR KMCE...KFAT AND KBFL...AND TWEB ROUTES 421 AND 423. && .AIR QUALITY ISSUES... THE VALLEY AIR DISTRICT HAS ISSUED THE FOLLOWING FIREPLACE/WOOD STOVE BURNING DECLARATION FOR THURSDAY, JANUARY 4, 2007. WOOD BURNING IS DISCOURAGED IN FRESNO, KERN AND TULARE COUNTIES. && .HNX WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL MIDNIGHT PST TONIGHT FOR TULARE COUNTY MOUNTAINS /CAZ097/. WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR THE SOUTHERN SIERRA NEVADA /CAZ096/. HIGH WIND WARNING UNTIL 8 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS /CAZ095-098-099/. && MOLINA/DUDLEY WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 4, 4:23 AM PST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HANFORD CA 423 AM PST THU JAN 4 2007 CAZ096-051230- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 423 AM PST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 4 AM TO 10 PM PST TONIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE SFOWSWHNX /WMO HEADER WWUS46 KHNX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. WEATHER.GOV/HANFORD CAZ097-051230- TULARE COUNTY MOUNTAINS- 423 AM PST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM 6 AM TO MIDNIGHT. PLEASE REFER TO SFOWSWHNX/WMO HEADER WWUS46 KHNX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER.GOV/HANFORD CAZ095-098-099-051230- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 423 AM PST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM NOON TO 2 AM PST FRIDAY. PLEASE REFER TO THE LATEST SFONPWHNX /WMO HEADER WWUS76 KHNX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIND ADVISORY WILL CONTINUE UNTIL 2 AM PST FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER.GOV/HANFORD MORSE
Nearby
High Wind Warnings in California, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.